# SDR CALA9900659

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP CHORD OF FLOORBEAM CORRODED AT STA 324, RBL 42.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, PAGES 216-219 AND ECRA 5321-01049.
